MathSciNet Relay Station
MathSciNet bibliographic data
MR1316572 (96d:14038) 14J60
Ancona, Vincenzo; Ottaviani, Giorgio The Horrocks bundles of rank three on ${\bf P}\sp 5$. J. Reine Angew. Math. 460 (1995), 69–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement